# SDR ASAA2020071532898

- Difficulty date: July 8, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,508 hours, 8,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 & L2 DOOR EMERGENCY LIGHTS (INSIDE & OUTSIDE) INOP.  GROUNDED - YES.  REMOVED & REPLACED L2 DOOR EMERGENCY LIGHTS BATTERY PACK.  OPS NORMAL REF AMM 33-51-06-960-805.  REMOVED & REPLACED R1 DOOR EMERGENCY LIGHTS BATTERY PACK.  OPS NORMAL REF AMM 33-51-06-960-805.
